# SDR EIAA9518

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent Door Handle
- Condition: Not Secured
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - LOG PAGE A3752 - AFT CARGO LIGHT ILLUMINATED ON TAKEOFF ROLL ALONG WITH CARGO DOOR ANNUNCIATOR LIGHT ON PILOTS CLEAR SHIELDS.  ABNORMAL CHECKLIST COMPLETED AND LANDING WAS UNEVENTUAL.  FOUND LOWER AFT CARGO DOOR VENT DOOR RELEASE HANDLE OPEN.  RESECURED HANDLE AND OPERATED HANDLE NUMEROUS TIMES.  LIGHT OPERATED NORMALLY IAW MM 52-34-0.  OPERATION OF AFT CARGO DOOR VENT DOOR HANDLE AND TRIGGER ASSY AND INDICATION SYSTEM ALL CHECKED OK.  (X)
